# SDR AALA2009050900905

- Difficulty date: May 9, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 72,254 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  CLEANED AND RESEATED BATTERY PACK FOR TAIL COMPARTMENT EMERGENCY LIGHTS.
